MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001182880
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility number - (b)(6).
 
Event or Problem Description
It was reported that the device fractured.This renegade? hi-flo? infusion catheter was selected for use during a procedure to treat a splenic hemorrhage.During the procedure, the catheter fractured.The procedure was subsequently completed with a different device.The event was resolved and the patient was stable following the procedure.

Brand Name
RENEGADE? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24390110
Report Number2124215-2026-09319
Device Sequence Number10518923
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public(01)08714729280637(17)270920(10)34898037
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182880
Device Catalogue NumberM001182880
Device Lot Number0034898037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight68 KG